# SDR SWAA2023011329584

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 28,527 hours, 13,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE F/A HEARD A BANG NOISE MID CABIN. COCKPIT AND CABIN THEN SMELLED FAINT SMELL OF SMOKE. RUN QRH; SMELL IMMEDIATELY CLEARED OUT.<[01] PERFORMED CONDITIONAL INSPECTION FOR SMOKE IN CABIN PER AMM 05-51-56. DETERMINED CAUSE OF SMOKE & ODOR TO BE A DEFECTIVE LT PACK ACM. ACM REPLACED PER AMM 21-51-04. REFER TO LOGPAGE #2101069 FOR CORRECTIVE ACTION & PARTS REPLACEMENT.
